Submit a question to our community and get an answer from real people.
Submit

Pill Birth control question. Read below please!:)

this is my last week in the month on the pack. soi should get my period Wednesday. I have been getting a brown/pink discharge thick in the afternoon. Should I be worried? Thanks for your help!:)

Report as

Brownish pink is sometimes a sign of pregnancy.

Helpful Fun Thanks for voting Comments (2)
Report as
Wait no nvm it is some times but this is a better explanation I didn't write this its from a website it's normal

http://www.pinkdischarge.net/pinkish-brown-discharge-factors-that-lead-to-changes-of-discharges-color/


The last factor deserves special attention, as too many women don’t know what birth control medicines can lead to. Such pills affect ovulation and cause its absence, leading to pinkish brown discharge. If the discharge occurs during the first months after the intake of pills, it is caused by changes in the lining of the uterus. In case it doesn’t disappear, you should ask your doctor to prescribe different birth control pills.
Such discharges can be caused by ovulation problems as well. In case ovulation doesn’t occur, the ovary still goes on making estrogen leading to the thickening of endometrium. This is why late menstrual period is followed by pinkish brown discharge.
Report as
Ok thank you there's no way I could be pregnant too. I'm only 13. I'm using it to regulate my periods. Thank you so much!:)
Report as
Add a comment...

Doctor.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches